# SDR 2001UALA02209

- Difficulty date: November 4, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N920UA
- Make and model: Boeing 737522
- Aircraft serial: 25387
- Aircraft time: 28,581 hours, 21,402 cycles
- Engine: Ge CFM56*
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER UPPER SKIN GOUGES AT STABILIZER STATION 46, 7 INCHES AFT OF SKIN LEADING EDGE.  MAJOR REPAIR ACCOMPLISHED.  REPAIR DOUBLER INSTALLED.
